MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips technical consultant (tc) visited the customer site.The tc observed that all hosts were in local mode.The analysis determined that the trunk ports going back to the routers went into an error condition and caused other switches to recalculate their spanning-tree protocol.This led to the trunk switchports on these switches being in an error-disabled condition due to a possible loop resulting in these surveillance centers being in local mode.The tc determined that specific trunk ports (gi1/0/12, gi1/0/23, and gi1/0/24) were not configured with the ¿spanning-tree guard loop¿ command.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a configuration issue.To resolve the issue the tc reconfigured the trunk ports from ¿auto¿ to ¿switchport mode trunk¿, allowed the proper vlans, and added the ¿spanning-tree guard loop¿ command.All trunk ports that were in an error-disabled state were shutdown and brought back up so that their status went from ¿err-disabled¿ to ¿connected¿.All surveillances centers were then returned to a ¿connected¿ status.A review of the service history for this device shows the problem has not been reported again for this device.
 
Event or Problem Description
It was reported that multiple pic ix surveillances are in local mode and cannot connect to the server.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25027650
Report Number9610816-2026-100809
Device Sequence Number13021665
Product Code MHX
UDI-Device Identifier00884838121782
UDI-Public(01)00884838121782(10)4.3.7
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown